# SDR ASAA2016103018704

- Difficulty date: October 30, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851034
- Condition: Corroded
- Location: Bs 922-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT RT BS 992-1006 CORRODED. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF  LIMITS IAW SRM 53-70-15-1A-1 FIG 103.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, DWG 147A8510 REV A, SRM 51-20-01.
